# SDR HALA0000236

- Difficulty date: July 22, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N12061
- Make and model: Doug DC-10-30
- Aircraft serial: 47851
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 006 - OGG - NR 2 ENGINE DRIVEN HYDRAULIC PUMP WOULD NOT DEPRESSURIZE WITH SWITCH IN OFF POSITION.  REMOVED AND REPLACED NR 2 ENGINE DRIVEN HYD PUMP, LEFT PUMP.  OPERATIONAL AND LEAK CHECK GOOD.  ALL HYDRAULIC QUANTITIES ARE AT NORMAL FULL LEVEL.  WORK DONE IAW 29-11-01 PAGE 201.  (M)
